# SDR DHL2007746501

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION OVER LENGTH OF SEAT TRACK BS 680-740 RBL24.  REMOVED DAMAGED SEAT TRACK SECTION IAW B727 SRM 51-30-2 AT RBL 24.75 FROM STA 680-740 IAW B727 SRM 51-30-2.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW B727 SRM 53-10-5 FIG1 AND 53-10-2 FIG 7 MAT USED BAC 1520-792 7178-T6511 PO NR 9003797 16' 2 EA SPLICE ANGLES BAC 1503-100122 7178-T6 13" PO NR 9005571 AND 1 EA STRAP .250 7075-T6 PO NR 9003464 7 1/8" BY 2", ALL PARTS AND AREA TREATED AND PRIMED IAW B727 SRM 51-10-2.
